Alert archive / Alabama / Flash Flood Warnings in 2023
Flash Flood Warning 3, NWS Birmingham, AL
NWS Birmingham, AL issued this flash flood warning at Jan 4, 2023, 1:14 AM CST for Calhoun County, Cherokee County, Etowah County, Alabama. It was in force for 4 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 4, 2023, 1:14 AM CST (07:14 UTC)
- Expired
- Jan 4, 2023, 5:00 AM CST
- In force
- 4 hr
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Calhoun County, AL, Cherokee County, AL, Etowah County, AL
The radar
The Birmingham radar (KBMX), 109 km from the middle of the area, began a volume at 07:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 4, 3:31 AM CST | FLASH FLOOD | 1 Ene Coloma, AL | WATER OVER THE ROAD WAY ALONG COUNTY ROAD 31 NEAR ELLISVILLE COMMUNITY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 137 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 7.2 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 449 J/kg
- Mixed-layer CIN
- -62 J/kg
- Mixed-layer LCL
- 630 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 230 m²/s²
- 0-3 km storm-relative helicity
- 228 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 4.7
The text
As transmitted.
529
WGUS54 KBMX 040714
FFWBMX
ALC015-019-055-041000-
/O.NEW.KBMX.FF.W.0003.230104T0714Z-230104T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Birmingham AL
114 AM CST Wed Jan 4 2023
The National Weather Service in Birmingham has issued a
* Flash Flood Warning for...
Northwestern Calhoun County in east central Alabama...
Southern Cherokee County in northeastern Alabama...
Southeastern Etowah County in northeastern Alabama...
* Until 400 AM CST.
* At 114 AM CST, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Flash flooding is ongoing or
expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Gadsden, Rainbow City, Hokes Bluff, Centre, Cedar Bluff, Centre
Municipal Airport, Glencoe, Ohatchee, Gaylesville, Ballplay, Ball
Flat, Tennala, Western Weiss Lake, Moshat, Eastern Weiss Lake,
Gadsden Mall, Cornwall Furnace Park, Neely Henry Lake, Southside
and Reaves.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3392 8615 3433 8547 3416 8544 3381 8605
3383 8605 3384 8607 3385 8606 3386 8606
3387 8607 3386 8610 3389 8611 3390 8611
3390 8613 3390 8614
FLASH FLOOD...RADAR INDICATED
$$
25/Owen1 follow-up statement
179
WGUS54 KBMX 040906
FFWBMX
ALC015-019-055-041100-
/O.EXT.KBMX.FF.W.0003.000000T0000Z-230104T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Birmingham AL
306 AM CST Wed Jan 4 2023
The National Weather Service in Birmingham has extended the
* Flash Flood Warning for...
Northwestern Calhoun County in east central Alabama...
Southern Cherokee County in northeastern Alabama...
Southeastern Etowah County in northeastern Alabama...
* Until 500 AM CST.
* At 306 AM CST, emergency management reported thunderstorms
producing heavy rain across the warned area. Flash flooding is
already occurring.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Emergency management reported flash flooding ongoing
in Cherokee County due to excessive rainfall.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Gadsden, Rainbow City, Hokes Bluff, Centre, Cedar Bluff, Centre
Municipal Airport, Glencoe, Ohatchee, Gaylesville, Ballplay, Ball
Flat, Tennala, Western Weiss Lake, Moshat, Eastern Weiss Lake,
Gadsden Mall, Cornwall Furnace Park, Neely Henry Lake, Southside
and Reaves.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Be aware of your surroundings and do not drive on flooded roads.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3392 8615 3433 8547 3416 8544 3381 8605
3383 8605 3384 8607 3385 8606 3386 8606
3387 8607 3386 8610 3389 8611 3390 8611
3390 8613 3390 8614
FLASH FLOOD...OBSERVED
$$
56What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this flash flood warning went out at Jan 4, 12:13 AM CST, 1 hour 1 minute earlier.
Area forecast discussion, Jan 4, 12:13 AM CST, 1 hour 1 minute before
Area Forecast Discussion National Weather Service Birmingham AL 1213 AM CST Wed Jan 4 2023 ...New SHORT TERM, AVIATION... .MESOSCALE UPDATE FOR TORNADOES, DAMAGING WIND, AND FLOODING... Issued at 1058 PM CST TUE JAN 3 2023 The second round of severe thunderstorm development is entering far western areas near the Mississippi state line. A Tornado Watch remains in effect until 4 am for the western two thirds of the area while a Flash Flood Watch remains in effect until noon for the southern two thirds of the area. The latest RAP analysis has SBCAPE values around 1000j/kg from I-20 southward and this area of surface based instability will slowly move west to east overnight. Mid level lapse rates are not overly high and will tend to decrease from north to south overnight. CAPE in the -10 to -30 C would be supportive of some marginally severe hail and Bulk Shear values near 50kts. SRH values are in the 250-300 range and mainly in the lowest levels. Therefore, we will see a continued threat of tornadoes, damaging winds, and hail much of the overnight hours. How far east these storms hold together and how the instability evolves will determine if a watch extension becomes necessary. Much of the area will experience rises in Precipitable Water values overnight, and above 1.6 inches. Large southerly transport vectors will keep the moisture moving northward ahead of the developing line. Many areas will receive another 1+ inches of rain overnight. This will keep a threat of flooding especially for areas that already received heavy rain the past 12 hours. 75 && .SHORT TERM... (Tonight through Wednesday) Issued at 1212 AM CST WED JAN 4 2023 Round 2 of showers and thunderstorms will be moving across C AL over the next few hours along an approaching cold front. The front should be through C AL by midday sweeping the rain chances out with it. Winds will be gusty today outside of and in storms with tight pressure gradients. However, gradient winds/gusts should remain below wind advisory criteria. Conditions will improve for tonight generally, but some cloud cover will be noted tonight as the upper low moves across the N Central US with the trough bringing some mid/upper moisture over the S US. Temps/dew points will drop behind the front with lows tonight expected some 10-18 degrees lower than this morning. Highs for Thu will be ~ 8-10 degrees lower than today. 08 && .LONG TERM... (Wednesday night through next Monday) Issued at 338 PM CST TUE JAN 3 2023 No significant changes in model trends in the extended this afternoon. Conditions dry out for the second half of the work week, and trended temps upward slightly. A weakening front brings rain chances back to the area Saturday night and Sunday. 14 Previous long-term discussion: (Wednesday Night through Monday) Issued at 345 AM CST TUE JAN 3 2023 By sunset Wednesday, the activity will be east of the area and we begin to dry out. Temperatures will continue to fall through mid morning on Thursday, before warming up a touch by the afternoon with the increase in sunshine. Dry weather is expected through Saturday morning, with temperatures pretty much in the 50s on Friday and 50 to low 60s on Saturday. The next system will begin to edge toward the area for the weekend. This run of model solutions is a touch faster and now begins showers in the far northwest on Saturday afternoon with the front slowly passing into the area and then stalling out or washing out by Monday. Look for solutions to continue to vary over the next several days, but generally look for an increase in shower activity for the second half of the weekend and into the first of next week with closer to normal temperatures through the extended period. 16 && .AVIATION... (06Z TAFS) Issued at 1212 AM CST WED JAN 4 2023 A second round of showers and thunderstorms will move EWD across C AL now through the pre-dawn and exiting the SE during the mid morning hours. MVFR-IFR cigs will be noted with the storms along with some reduced vsbys with the heavier rain. Gusty winds will be possible outside of and with TSRA. Conditions should go VFR starting at 11-12z W to 18z near the GA line. 08 && .FIRE WEATHER... A second round of wetting rains is expected overnight tonight through Wednesday morning. Drier air moves in on Thursday and remains through Saturday morning. Minimum RH values fall into the 38-48 percent range both Thursday and Friday afternoons. 20ft winds will be from the west at 6-12mph through Thursday, before winds diminish. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 61 68 41 58 / 90 50 0 0 Anniston 62 70 43 61 / 100 80 0 0 Birmingham 60 68 45 59 / 90 30 0 0 Tuscaloosa 58 69 45 61 / 100 10 0 0 Calera 60 69 45 61 / 90 30 0 0 Auburn 63 71 46 62 / 90 80 0 0 Montgomery 64 73 45 64 / 90 80 0 0 Troy 66 74 48 64 / 90 80 0 0 && .BMX WATCHES/WARNINGS/ADVISORIES... Flood Watch until 4 AM CST Wednesday for the following counties: Autauga-Barbour-Bibb-Bullock-Chambers-Chilton-Clay-Coosa-Dallas- Elmore-Greene-Hale-Jefferson-Lee-Lowndes-Macon-Marengo- Montgomery-Perry-Pike-Randolph-Russell-Shelby-Sumter-Talladega- Tallapoosa-Tuscaloosa. && MESOSCALE...75 SHORT TERM...08 LONG TERM....14/16 AVIATION...08
Hazardous weather outlook, Jan 3, 4:16 AM CST, 20 hours 58 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Birmingham AL 416 AM CST Tue Jan 3 2023 ALZ011>015-017>050-041330- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 416 AM CST Tue Jan 3 2023 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Outlook through Tonight. Strong to severe thunderstorms are likely across Central Alabama today through tomorrow morning. Primary threats include damaging wind gusts, large hail, and a few tornadoes. Locally heavy rainfall and flash flooding is possible south of Interstate 20 this afternoon through tomorrow morning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Severe weather and flash flooding potential is expected through Wednesday morning. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and Emergency Management will be needed through tomorrow morning.
In the hours before
Special weather statement, Jan 4, 12:00 AM CST, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Birmingham AL
1200 AM CST Wed Jan 4 2023
ALZ013>015-040645-
Fayette AL-Walker AL-Winston AL-
1200 AM CST Wed Jan 4 2023
...A strong thunderstorm will impact portions of northern Walker,
southeastern Winston and northeastern Fayette Counties through 1245
AM CST...
At 1200 AM CST, Doppler radar was tracking a strong thunderstorm near
Carbon Hill, moving east at 50 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Jasper, Carbon Hill, Arley, Sipsey, Kansas, Nauvoo, Eldridge, Curry,
Camp McDowell, Smith Dam, Smith Lake, Poplar Springs, Helicon, Falls
City, Lynns Park, Mill Branch, Maple Branch, Little Dismal Creek,
Yellow Creek and Coon Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Tornado Watch remains in effect until 400 AM CST for central,
northwestern and west central Alabama.
&&
LAT...LON 3399 8711 3399 8715 3396 8713 3396 8711
3392 8709 3391 8708 3390 8710 3389 8709
3389 8701 3387 8700 3385 8696 3369 8766
3391 8765 3416 8711
TIME...MOT...LOC 0600Z 248DEG 41KT 3387 8745
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
40/SizemoreSpecial weather statement, Jan 4, 12:09 AM CST, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Birmingham AL
1209 AM CST Wed Jan 4 2023
ALZ018>020-040700-
Calhoun AL-Etowah AL-Cherokee AL-
1209 AM CST Wed Jan 4 2023
...A strong thunderstorm will impact portions of northern Calhoun,
eastern Etowah and southwestern Cherokee Counties through 100 AM
CST...
At 1209 AM CST, Doppler radar was tracking a strong thunderstorm near
Neely Henry Lake, or 7 miles southeast of Rainbow City, moving
northeast at 45 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Gadsden, Rainbow City, Piedmont, Hokes Bluff, Glencoe, Ohatchee,
Leesburg, Ballplay, Slackland, Gadsden Mall, Ball Flat, Neely Henry
Lake, Western Weiss Lake, Southside, Gadsden Steam Plant, Big Wills
Creek, Cobb City, Knightens Crossroads, Sulphur Springs and Gadsden
Water Works.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Tornado Watch remains in effect until 400 AM CST for central and
northeastern Alabama.
&&
LAT...LON 3419 8579 3394 8554 3374 8602 3380 8606
3381 8607 3382 8605 3384 8607 3385 8605
3387 8607 3386 8610 3387 8610 3388 8611
3391 8611
TIME...MOT...LOC 0609Z 233DEG 37KT 3386 8601
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
40/SizemoreSpecial weather statement, Jan 4, 12:15 AM CST, 59 minutes before
Special Weather Statement
National Weather Service Birmingham AL
1215 AM CST Wed Jan 4 2023
ALZ035-041-040700-
Chilton AL-Autauga AL-
1215 AM CST Wed Jan 4 2023
...A strong thunderstorm will impact portions of northern Autauga and
southern Chilton Counties through 100 AM CST...
At 1214 AM CST, Doppler radar was tracking a strong thunderstorm near
Paul M Grist State Park, or near Valley Grande, moving northeast at
45 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Clanton, Jemison, Thorsby, Maplesville, Billingsley, Plecher,
Marbury, Parnell, Chilton County Motor Sports Park, Verbena, Pooles
Crossroads, Lomax, Stanton, I 65 Rest Area, New Prospect, Isabella,
Dawson Mill and Cooper.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 400 AM CST for central and
south central Alabama.
&&
LAT...LON 3255 8691 3257 8690 3261 8691 3264 8692
3266 8692 3266 8702 3271 8702 3296 8672
3286 8653 3267 8644 3253 8690
TIME...MOT...LOC 0614Z 233DEG 37KT 3261 8694
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
40/SizemoreLocal storm report, Jan 4, 12:43 AM CST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1243 AM CST WED JAN 4 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 AM FLASH FLOOD INVERNESS 33.41N 86.70W
01/04/2023 SHELBY AL PUBLIC
VALLEYDALE ROAD NEAR INVERNESS ELEMENTARY
SCHOOL IS FLOODED. TIME ESTIMATED.
&&Local storm report, Jan 4, 12:51 AM CST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1251 AM CST WED JAN 4 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 AM FLASH FLOOD 1 SE MEADOWBROOK 33.40N 86.69W
01/04/2023 SHELBY AL PUBLIC
FLOODING ACROSS ROAD ON CAHABA VALLEY RD.
NEAR BRIARWOOD CHRISTIAN SCHOOL. TIME
ESTIMATED.
&&Local storm report, Jan 4, 1:09 AM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
109 AM CST WED JAN 4 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM FLASH FLOOD ODENVILLE 33.68N 86.40W
01/04/2023 ST. CLAIR AL EMERGENCY MNGR
ROAD COMPLETELY FLOODED AT OLD SPRINGVILLE
ROAD AND HWY 411. TIME ESTIMATED.
&&The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 3, 6:12 PM CST | Special Weather Statement | BMX | Russell | 33 min |
| Jan 3, 6:40 PM CST | Areal Flood Advisory | BMX | Bibb, Chilton, Shelby, Talladega | 3 hr |
| Jan 3, 6:43 PM CST | Areal Flood Advisory | BMX | Bullock, Macon, Montgomery | 3 hr |
| Jan 3, 6:52 PM CST | Special Weather Statement | BMX | Bullock | 38 min |
| Jan 3, 7:20 PM CST | Special Weather Statement | BMX | Greene | 70 min |
| Jan 3, 7:28 PM CST | Special Weather Statement | BMX | Bullock | 32 min |
| Jan 3, 7:29 PM CST | Severe Thunderstorm Warning | BMX | Greene, Pickens, Sumter | 39 min |
| Jan 3, 8:03 PM CST | Special Weather Statement | BMX | Russell | 27 min |
| Jan 3, 8:22 PM CST | Special Weather Statement | BMX | Bibb, Tuscaloosa | 53 min |
| Jan 3, 8:34 PM CST | Special Weather Statement | BMX | Russell | 26 min |
| Jan 3, 9:17 PM CST | Special Weather Statement | BMX | Jefferson | 43 min |
| Jan 3, 9:38 PM CST | Areal Flood Advisory | BMX | Bibb, Jefferson, Shelby | 4 hr |
| Jan 3, 10:35 PM CST | Special Weather Statement | BMX | Marion | 25 min |
| Jan 3, 10:44 PM CST | Severe Thunderstorm Warning | BMX | Lamar, Pickens | 46 min |
| Jan 3, 11:21 PM CST | Special Weather Statement | BMX | Fayette | 39 min |
| Jan 3, 11:25 PM CST | Areal Flood Advisory | BMX | Fayette, Lamar, Marion, Pickens | 3 hr |
| Jan 3, 11:29 PM CST | Special Weather Statement | BMX | Dallas | 46 min |
| Jan 3, 11:32 PM CST | Flash Flood Warning | BMX | Jefferson, Shelby | 3 hr |
| Jan 3, 11:50 PM CST | Severe Thunderstorm Warning | BMX | Dallas, Perry | 40 min |
| Jan 4, 12:00 AM CST | Special Weather Statement | BMX | Walker | 45 min |
| Jan 4, 12:02 AM CST | Flash Flood Warning | BMX | St. Clair | 3 hr |
| Jan 4, 12:09 AM CST | Special Weather Statement | BMX | Cherokee | 51 min |
| Jan 4, 12:15 AM CST | Special Weather Statement | BMX | Chilton | 45 min |
| Jan 4, 1:17 AM CST | Special Weather Statement | BMX | St. Clair, Shelby | 43 min |
| Jan 4, 1:18 AM CST | Special Weather Statement | BMX | Perry | 42 min |
| Jan 4, 1:36 AM CST | Special Weather Statement | BMX | Talladega | 39 min |
| Jan 4, 1:38 AM CST | Severe Thunderstorm Warning | BMX | Autauga, Chilton, Dallas, Perry | 67 min |
| Jan 4, 1:41 AM CST | Areal Flood Advisory | BMX | Autauga, Bibb, Chilton, Coosa, Dallas, Perry | 3 hr |
| Jan 4, 1:41 AM CST | Severe Thunderstorm Warning | BMX | Dallas | 36 min |
| Jan 4, 2:08 AM CST | Special Weather Statement | BMX | Lowndes | 37 min |
| Jan 4, 2:20 AM CST | Special Weather Statement | BMX | Coosa | 40 min |
| Jan 4, 2:31 AM CST | Severe Thunderstorm Warning | BMX | Autauga, Coosa, Elmore, Lowndes, Montgomery | 59 min |
| Jan 4, 2:53 AM CST | Severe Thunderstorm Warning | BMX | Tallapoosa | 52 min |
| Jan 4, 2:54 AM CST | Areal Flood Advisory | BMX | Elmore, Lowndes, Montgomery | 3 hr |
| Jan 4, 3:06 AM CST | Tornado Warning | BMX | Tallapoosa | 24 min |
| Jan 4, 3:14 AM CST | Tornado Warning | BMX | Elmore, Macon, Montgomery, Tallapoosa | 44 min |
| Jan 4, 3:19 AM CST | Severe Thunderstorm Warning | BMX | Chambers, Clay, Randolph | 41 min |
| Jan 4, 3:57 AM CST | Severe Thunderstorm Warning | BMX | Lee, Macon, Russell | 63 min |
| Jan 4, 3:58 AM CST | Areal Flood Advisory | BMX | Bullock, Lee, Macon, Montgomery, Pike | 3 hr |
| Jan 4, 4:15 AM CST | Tornado Warning | BMX | Lee, Russell | 28 min |
| Jan 4, 4:57 AM CST | Special Weather Statement | BMX | Barbour, Russell | 63 min |
| Jan 4, 5:15 AM CST | Areal Flood Advisory | BMX | Jefferson, Shelby | 6 hr |
| Jan 4, 8:56 AM CST | Areal Flood Advisory | BMX | Chilton | 3 hr |
Nearby
Flash Flood Warnings in Alabama, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.